# SDR AWXA200700028

- Difficulty date: December 10, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 66,548 hours, 40,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 655298873
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FUSELAGE SKIN CRACKED AT FASTENER HOLE, ADJACENT TO L-2 DOOR LOWER FWD CORNER.  REPAIRED FUSELAGE SKIN AT FASTENER HOLE, ADJACENT TO L-2 DOOR LOWER FWD CORNER IAW B737-300 SRM 53-00-01-2R32 FIGURE 201.
